INVASIVESNET towards an International Association for Open Knowledge on Invasive Alien Species

TitleINVASIVESNET towards an International Association for Open Knowledge on Invasive Alien Species
Publication TypeJournal Article
Year of Publication2016
AuthorsLucy, FE, Roy, H, Simpson, A, Carlton, JT, Hanson, JM, Magellan, K, Campbell, ML, Costello, MJ, Pagad, S, Hewitt, CL, McDonald, J, Cassey, P, Thomaz, SM, Katsanevakis, S, Zenetos, A, Tricarico, E, Boggero, A, Groom, QJ, Adriaens, T, Vanderhoeven, S, Torchin, M, Hufbauer, R, Fuller, P, Carman, MR, Conn, DB, Vitule, JRS, Canning-Clode, J, Galil, BS, Ojaveer, H, Bailey, SA, Therriault, TW, Claudi, R, Gazda, A, Dick, JTA, Caffrey, J, Witt, A, Kenis, M, Lehtiniemi, M, Helmisaari, H, Panov, VE
JournalManagement of Biological Invasions
Volume7
Pagination131-139
Type of ArticleJournal Article
ISSN1989-8649
URL<Go to ISI>://WOS:000422636600001
DOI10.3391/mbi.2016.7.2.01

Research themes: